# SDR SWIA202054447

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,951 hours, 4,618 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT FORWARD GALLEY OVEN WAS SMOKING WHILE IN SERVICE.  SMOKE DISSIPATED UPON SHUTTING OVEN OFF.  FLIGHT 3357-FILED CLOSED.  TROUBLESHOT PER FIM.  VERIFIED SMOKE AND BURNING SMELL TO BE COMING FROM FWD GALLEY OVEN.  REMOVED AND REPLACED OVEN, IAW AMM.  OVEN OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED.
